Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am having foot swelling & foamy urine

I am a diabetic patient from 10 years. Now I am having foot swelling . and my urine is also little foamy. My doctor orderd some urine tests and confirmed that i am having diabetic nephropathy. I am very scared now. pls help me. to come out of this is this dangerous ?
Asked On : Fri, 16 Oct 2009
Answers:  2 Views:  545
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response might be developing KW Syndrome??
**the following points should be kept in mind:
(i) all patients should be under the regular supervision and treatment of a qualified and experienced Urologist
(ii) Ayurvedic medicines should be taken in the form of additional treatment, and should not replace other, regular treatment or dialysis and
(iii) the attending Urologist should be informed of the decision to start Ayurvedic treatment.
Answered: Tue, 28 Jun 2011
  User's Response
you know uncontrolled blood sugars in diabetics can damage all organs especially kidneys. so keep checking the blood sugar and get the organ testing once a while to control the huge damage
Answered: Sat, 17 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor